# SDR IPXA11564074

- Difficulty date: December 31, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR1 ACB FLOOR PANEL IS CORRODED ON TOP.  FOUND CORROSION ON ACB NR1 FLOOR PANEL TO BE OUT OF LIMITS,  FABRICATED REPLACEMENT IAW SRM 51-20-01-0G.
